# SDR 05FDEA01308

- Difficulty date: May 16, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 44,365 hours, 9,045 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE SLAT TRACK NR 16 INBOARD RIB FOUND CRACKED.    CRACKED RIB REMOVED AND REPLACED AS PER SRM 51-33-01 AND SRM 51-35-01 VOLUME II. THIS REPAIR CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
